Projektivitätstypen torsionsfreier abelscher Gruppen vom Rang 1
Rendiconti del Seminario Matematico della Università di Padova, Volume 86  (1991), p. 183-191
@article{RSMUP_1991__86__183_0,
     author = {Ostendorf, Uwe},
     title = {Projektivit\"atstypen torsionsfreier abelscher Gruppen vom Rang 1},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {86},
     year = {1991},
     pages = {183-191},
     zbl = {0795.20041},
     mrnumber = {1154107},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1991__86__183_0}
}
Ostendorf, Uwe. Projektivitätstypen torsionsfreier abelscher Gruppen vom Rang 1. Rendiconti del Seminario Matematico della Università di Padova, Volume 86 (1991) , pp. 183-191. http://www.numdam.org/item/RSMUP_1991__86__183_0/

[1] E. Gasparini - C. Metelli, On projectivities of abelian groups of torsionfree rank one, Bollettino U.M.I. (6), 3-A (1984), S. 363-371. | MR 769167 | Zbl 0578.20049

[2] L. Fuchs, Abelian Groups, Pergamon Press, New York, 1960. | MR 111783 | Zbl 0100.02803

[3] R. Baer, The significance of the system of subgroups for the structure of the group, Amer. J. Math., 61 (1939), S.1-39. | JFM 65.0060.01 | MR 1507945

[4] J. Poland, On verifying lattice-isomorphisms between groups, Arch. Math., 44 (1985), S. 309-310. | MR 788942 | Zbl 0545.20017